# SDR USAA2013031800005

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 73,596 hours, 33,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 79123
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT ROW 24 LEFT INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT MODULE IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 33-51-19 AT SEAT ROW 24 LEFT.
